MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS DRIVE; BATH BENCH

BLISS HEALTH PRODUCTS DRIVE; BATH BENCH
Model Number 12011KD-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident with a bath bench on (b)(6).The end-user stated that the leg of her bath bench broke while in use causing her to fall and hit her head.She "called the ambulance to assist her out of the tub and then take her to the hospital and they said a doctor will come to her home since the hospital was full." she has not returned the unit.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS
no.61 & no.96, zhaoyi road,
dongsheng town
zhongshan city, guangdong, 52841 4
CH  528414
MDR Report Key13510613
Report Number2438477-2022-00010
Device Sequence Number5311729
Product Code ILS
UDI-Device Identifier00822383224916
UDI-Public822383224916
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2022
Report Date (Section F) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12011KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/03/2022
Device Age13 MO
Event Location Home
Date Report to Manufacturer02/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight154 KG
Date Report Sent to FDA02/10/2022